# SDR ZES2003F00002

- Difficulty date: August 8, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N351C
- Make and model: Israel 1124
- Aircraft serial: 264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50028053
- Part serial: R12067
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL FROM DLHA, VIBRATION WAS FELT FROM THE RT MLG.  PILOT ABORTED TAKE OFF AND BROUGHT THE AIRCRAFT TO A STOP AT THE END OF THE RUNWAY.  SUBSEQUENT INVESTIGATION REVEALED THAT THE RT BRAKE HAD FAILED.  REPLACED BRAKE ASSEMBLY WITH AN OVERHAULED UNIT.  NO FURTHER OCCURANCE.
